Can I Combine Botox with Titan for crows feet?
- Asked 5 years ago
I had a Titan treatment about 10 days ago. I plan on getting another one in about 4-6 weeks. I would like to get Botox sometime before the next Titan treatment. The Botox will be mainly in my forehead and crow's feet area. The Titan will be mainly my lower face and neck, although, she did go over a little bit of my lower and upper eye area last time. My question is, if she were go anywhere near the Botoxed area with the Titan Laser, would it dilute the effectiveness of the Botox after the Botox has been in my system for a couple of weeks or a month?
Botox with Titan for crow's feet
There's absolutely no problem with the way you've described having done Botox and Titan a few weeks apart. You could even have them done the same day as long as the Titan procedure were performed first and then followed by Botox on that day. Definitely not a problem if you have them done 2 or more weeks apart.
Web reference: http://www.eastbaylaser.com/
Botox and Titan should not be performed on the sameday.
Botox treatment and the Titan treatment can be perform together provided that the treatments are done 2 weeks apart. If is very commom for patients to have combination treatments to achieve optimal results and to treatment different concerns.
Botox and Titan Treatments at the Same Time?
Given that your treatments are spaced out by a couple weeks, we would not be concerned.
If you were having the injections on the same day and the same areas as the Titan treatments, we would recommend against it.
We only provide injection procedures for patients on the same day as lasers when the injections are done after the lasers and the laser procedures involve no downtime associated with them (superficial in depth).
Web reference: http://www.celibre.com/skinrejoverview.aspx
It is safe to combine Botox and Titan
Titan and Botox
Since your next Titan treatment is 4 - 6 weeks away, you should be fine getting Botox now, especially since the areas you want to treat with Botox are away from the areas treated with Titan. It is very common for patients to combine Titan and 3D treatments with Botox and fillers. Timing is the main issue.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.